# SDR DALA13037555806

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 38,911 hours, 12,826 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR WOULD NOT ARM.   INSPECTED DOOR L3 AND RT OTBD DOOR SEAL INTERFEARING WITH GIRT BAR END.  REPOSITION SEAL, OPEN AND CLOSED,  DOOR ARMING. OP'S CHECKED GOOD IAW REF AMM.
